# SDR UALA2010031700888

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 61,451 hours, 22,630 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035600U
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1R EMERGENCY ASSIST BOTTLE DISCHARGED.  REPLACED MED 1R EMERGENCY POWER RESERVOIR.
